| Model Number |
ESR8202400 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device required replacement due to a cylinder that was too long.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Titan otr pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on the longer exhaust tube and inlet tube of the pump.No functional abnormalities were noted with the pump.Partial separations within abrasion were noted on the exhaust tube of cylinder 1.This is not a site of leakage.Abrasion was also noted on the exhaust tube of cylinder 2.No functional abnormalities were noted with either cylinder.Visual examination of the returned components revealed no abnormalities that would have contributed to the report of the cylinder being too long.However, because examination of the returned components may not conclusively confirm or disprove the report of incorrect sizing, quality accepts the physician¿s observations of such as the reason for surgical intervention.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.